MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065751014
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the cassettes leaked.The procedure and patient impact details were not provided.There was no report of patient harm.Additional information received from company representative who indicated the malfunction occurred during the procedure.The procedure was completed after the product was replaced.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The initial decision to report was incorrect resulting in the initial report being submitted in error.This event is not considered to be a reportable malfunction, and it is not likely that a recurrence would result in serious injury.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported the auto gas fill device leaked.The procedure and patient impact details were not provided.There was no report of patient harm.Additional information received from company representative who indicated the malfunction occurred during the procedure.The procedure was completed after the product was replaced.

Brand Name
CONSTELLATION SURGICAL PROCEDURE PAK, AUTO GAS FILL
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13591140
Report Number1644019-2022-00148
Device Sequence Number12249864
Product Code LRO
UDI-Device Identifier00380657510146
UDI-Public00380657510146
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number8065751014
Device Lot Number2493970H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown